Change search
ReferencesLink to record
Permanent link

Direct link
A note on multiparameter maximal operators of Schrödinger type
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2010 (English)In: Revista Matemática Complutense, ISSN 1139-1138, Vol. 23, no 1, 261-265 p.Article in journal (Refereed) Published
Abstract [en]

In recent years, new features about the boundedness properties of maximal operators related to the solutions of the Schrodinger equation have evolved by considering different time values for each variable. In this paper, a multiparameter maximal estimate is studied for operators of Schrodinger type. Sharp results are obtained.

Place, publisher, year, edition, pages
2010. Vol. 23, no 1, 261-265 p.
Keyword [en]
Schrodinger equation, Maximal operators, equation
National Category
URN: urn:nbn:se:kth:diva-19077DOI: 10.1007/s13163-009-0004-0ISI: 000273040400015ScopusID: 2-s2.0-77956651834OAI: diva2:337124
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-01-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link